# SDR USAA011245

- Difficulty date: September 18, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN WITH 6 INCH CREASE, STATION 807 STRINGER 28 LEFT AND 28 RIGHT.  REPAIRED BY INSTALLING DOUBLER, ONE DOUBLER INSTALLED FOR 2 DAMAGES PER SRM 53-00-01 FIG 201.  (M)
